×

Found 88 Documents (Results 1–88)

100
MathJax

Elliptic operators associated with groups of quantized canonical transformations. (English. Russian original) Zbl 1405.58004

Russ. Math. Surv. 73, No. 3, 546-548 (2018); translation from Usp. Mat. Nauk 73, No. 3, 179-180 (2018).
PDF BibTeX XML Cite
Full Text: DOI

New integral representations of the Maslov canonical operator in singular charts. (English. Russian original) Zbl 1369.81033

Izv. Math. 81, No. 2, 286-328 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 2, 53-96 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Reduction of nonlocal pseudodifferential operators on a noncompact manifold to classical pseudodifferential operators on a double-dimensional compact manifold. (English. Russian original) Zbl 1325.35298

Math. Notes 97, No. 4, 502-509 (2015); translation from Mat. Zametki 97, No. 4, 493-502 (2015).
MSC:  35S05 58J40
PDF BibTeX XML Cite
Full Text: DOI

On the index formula for an isometric diffeomorphism. (English. Russian original) Zbl 1310.58014

J. Math. Sci., New York 201, No. 6, 818-829 (2014); translation from Sovrem. Mat., Fundam. Napravl. 46, 141-152 (2012).
MSC:  58J20 58J40 58B34
PDF BibTeX XML Cite
Full Text: DOI arXiv

Elliptic theory for operators associated with diffeomorphisms of smooth manifolds. (English) Zbl 1269.58009

Molahajloo, Shahla (ed.) et al., Pseudo-differential operators, generalized functions and asymptotics. Selected papers of the 8th ISAAC congress, Moscow, Russia, August 22–27, 2011. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0584-1/hbk; 978-3-0348-0585-8/ebook). Operator Theory: Advances and Applications 231, 1-26 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local index theorem for projective families. (English) Zbl 1244.58009

Khalkhali, Masoud (ed.) et al., Perspectives on noncommutative geometry. Proceedings of the noncommutative geometry workshop, Fields Institute, Toronto, Canada, May 27–31, 2008. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 978-0-8218-4849-4/hbk). Fields Institute Communications 61, 1-27 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

On the spectrum of the algebra of singular integral operators with discontinuities in symbols in momenta and coordinates. (English. Russian original) Zbl 1226.47104

J. Math. Sci., New York 172, No. 4, 477-531 (2011); translation from Probl. Mat. Anal. 53, 49-94 (2010).
MSC:  47L80 47G10 42A50
PDF BibTeX XML Cite
Full Text: DOI

Relative elliptic operators and the Sobolev problem. II. (English. Russian original) Zbl 1133.58022

Differ. Equ. 43, No. 4, 525-535 (2007); translation from Differ. Uravn. 43, No. 4, 509-518 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Relative elliptic operators and the Sobolev problem. I. (English. Russian original) Zbl 1133.58021

Differ. Equ. 43, No. 3, 381-395 (2007); translation from Differ. Uravn. 43, No. 3, 368-381 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Homotopy classification of elliptic operators on stratified manifolds. (English. Russian original) Zbl 1327.58025

Dokl. Math. 73, No. 3, 407-411 (2006); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 408, No. 5, 591-595 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Lefschetz theory on manifolds with singularities. (English) Zbl 1118.58010

Bojarski, Bogdan (ed.) et al., \(C^*\)-algebras and elliptic theory. Basically formed by contributions from the international conference, Bȩdlewo, Poland, February 2004. In cooperation with Dan Burghelea, Richard Melrose and Victor Nistor. Basel: Birkhäuser (ISBN 3-7643-7686-4/hbk). Trends in Mathematics, 157-186 (2006).
PDF BibTeX XML Cite

\(K\)-theory of Boutet de Monvel’s algebra. (English) Zbl 1065.19005

Hajac, Piotr M. (ed.) et al., Noncommutative geometry and quantum groups. Proceedings of the Banach Center school/conference, Warsaw, Poland, September 17–29, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 61, 149-156 (2003).
PDF BibTeX XML Cite

The index of Fourier integral operators on manifolds with conical singularities. (English. Russian original) Zbl 1004.58015

Izv. Math. 65, No. 2, 329-355 (2001); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 65, No. 2, 127-154 (2001).
PDF BibTeX XML Cite
Full Text: DOI

A general index formula on toric manifolds with conical points. (English) Zbl 0982.58014

Gil, Juan (ed.) et al., Approaches to singular analysis. Based on the workshop, Berlin, Germany, April 8-10, 1999. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 125, 234-256 (2001).
PDF BibTeX XML Cite

The index of cone Mellin operators. (English) Zbl 0951.58027

Booss-Bavnbek, Bernhelm (ed.) et al., Geometric aspects of partial differential equations. Proceedings of a minisymposium on spectral invariants, heat equation approach, Roskilde, Denmark, September 18-19, 1998. Providence, RI: American Mathematical Society. Contemp. Math. 242, 43-49 (1999).
PDF BibTeX XML Cite

The semi-Fredholmness of singular integral operators with matrix semi-almost periodic coefficients. (English. Russian original) Zbl 0963.47034

Dokl. Math. 57, No. 2, 176-178 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 359, No. 1, 10-12 (1998).
MSC:  47G10 47A53 45E05
PDF BibTeX XML Cite

Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points. (English. Russian original) Zbl 0895.47033

Izv. Math. 60, No. 6, 1261-1292 (1996); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 60, No. 6, 169-200 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Semi-Fredholm properties of certain singular integral operators. (English) Zbl 0882.47003

Böttcher, A. (ed.) et al., Singular integral operators and related topics. Joint German-Israeli workshop, Tel Aviv, Israel, March 1–10, 1995. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 90, 264-287 (1996).
PDF BibTeX XML Cite

Lagrangian manifolds and the Maslov operator. Transl. from the Russian by Dana Mackenzie. (English) Zbl 0727.58001

Springer Series in Soviet Mathematics. Berlin etc.: Springer-Verlag. x, 395 p. (1990).
Reviewer: G.Popov (Sofia)
PDF BibTeX XML Cite

Treatise on analysis. Volume VII. Translated by Laura Fainsilber. (English) Zbl 0672.58044

Pure and Applied Mathematics (New York) 10-VII. Boston, MA etc.: Academic Press, Inc. xiv, 366 p. $ 69.95 (1988).
Reviewer: Josef Wloka (Kiel)
PDF BibTeX XML Cite

Theorems and problems of functional analysis. Textbook. (Teoremy i zadachi funktsional’nogo analiza. Uchebnoe posobie). 2nd ed., rev. and compl. (Teoremy i zadachi funktsional’nogo analiza. Uchebnoe posobie.) (Russian) Zbl 0641.46003

Moskva: Nauka. 400 p. R. 1.1 (1988).
PDF BibTeX XML Cite

On the theory of systems of convolution type equations with semi-almost- periodic symbols in spaces of Bessel potentials. (English. Russian original) Zbl 0625.45002

Sov. Math., Dokl. 33, 180-184 (1986); translation from Dokl. Akad. Nauk SSSR 286, 799-803 (1986).
Reviewer: C.Corduneanu
MSC:  45E10 47A53 42A75
PDF BibTeX XML Cite

On the normal solvability of the discrete analogue of integral equations with almost difference-summable kernel. (English. Russian original) Zbl 0568.47024

Sov. J. Contemp. Math. Anal., Arm. Acad. Sci. 19, No. 5, 53-61 (1984); translation from Izv. Akad. Nauk Arm. SSR, Mat. 19, No. 5, 390-397 (1984).
Reviewer: N.Angelescu
PDF BibTeX XML Cite

Asymptotics of the eigenvalues of operators with a Poisson algebra of symmetries in the highest symbol. (English. Russian original) Zbl 0565.58038

Funct. Anal. Appl. 18, 140-142 (1984); translation from Funkts. Anal. Prilozh. 18, No. 2, 65-66 (1984).
Reviewer: V.Ya.Ivrij
MSC:  58J40 58J50 35P20
PDF BibTeX XML Cite
Full Text: DOI

Applied functional analysis. (English) Zbl 0461.46001

Ellis Horwood Series in Mathematics and its Applications. Chichester: Ellis Horwood Limited, Publishers. New York etc.: Halsted Press: a division of John Wiley & Sons. 386 p. £25.00 (1981).

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification